# SDR QXEA200500430

- Difficulty date: February 1, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - TWO FUEL LINES IN THE LEFT FUEL TANK HAVE BEEN CHAFING, LINES ARE LOCATED IN THE FORWARD TANK SECTION UNDER PANEL 523AT.  REPAIRED IAW DHC-8 400 SRM SUB TASK 28-11-06-400-801 AND 28-11-06-420-001.
